Article citationsMore>>

R. Ma and N. Castaneda, “Existence of Solutions of Nonlinear m-Point Boundary Value Problems,” Journal of Mathematical Analysis and Applications, Vol. 256, No. 2, 2001, pp. 556-567. http://dx.doi.org/10.1006/jmaa.2000.7320

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top